# SDR Y2PA02032

- Difficulty date: December 20, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N821AA
- Make and model: Amd FALCOND
- Aircraft serial: 203
- Engine: Ge CF700*
- System (JASC): 2170 · Humidity Control System
- Part: Boot
- Part number: MY207212010
- Condition: Failed
- Location: Water Separator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESS AT FL 290 W/O FLOOR HEAT AT MID RANGE, CABIN HEAT AT 75 PERCENT DEFLECTION AND N1 AT 93 PERCENT RPM. COPILOTS SIDE PANEL HOT TO TOUCH.  COPILOT FLOOR HEAT, HOT AND METAL PARTS UNDER COPILOTS INSTR PNL HOT TO TOUCH.  SMOKE TRACES IN COCKPIT, SMELL OF MELTING PLASTIC OR RUBBER.  CREW DECLARED EMERGENCY, CHECKLIST FOR EMER DESCENT AND SMOKE IN COCKPIT.  A/C LANDED. FOUND WATER SEP FWD BOOT BLOWN OFF, REINSTALLED, RAN A/C AND PRES ON GROUND WITH A/C SYSTEM TO VERIFY NO SMOKE EXISTS, COPILOT PNL DO NOT BECOME HOT.  AC FERRIED, UNPRESS. FWD SEP BOOT REPLACED.  HEAT DUCT, COPILOT FLOOR PNL REPLACED DUE TO TEAR DAMAGE.  PERFORMED OPS AND LEAK CK OF PRESS SYS.  A/C RETURNED TO SERVICE.
